Journal of Korean Endocrine Society 1994;9(1):50-53.
Published online November 6, 2019.
A Case of Bezafibrate Induced Rhabdomyolysis.
Chung Gu Cho, Kyoung Nyeon Kim, Bong Joo Shin, Hyeong Eon Kim, Nam Jin Yoo
Abstract
The case is presented a 49-year-old man had several year history with chronic renal failure with hyperlipidemia due to diabetes mellitus. Treatment of hyperlipidemia was started by oral bezafibrate intake 600 mg per day. Several days later, patient noticed muscle weakness and myalgia. The serum CK, LDH, AST levels were remarkably elevated, myoglobulinuria was also noticed The symptoms of the patient were resolved after the drug was discontinued, thus the diagnosis was established as having bezafibrate induced rhabdomyolysis. On the basis of the above description, bezafibrate may induce muscle damage if dose is excess over the renal capacity. Extreme caution is warranted when the patient is placed on bezafibrate and has renal dysfunction.Strict dose adjustment is necessary in taking account of renal function to avoid muscle damage including rhabdomyolysis.
Key Words: Bezafibrate, Rhabdomyolysis


Editorial Office
101-2503, Lotte Castle President, 109 Mapo-daero, Mapo-gu, Seoul 04146, Korea​
Tel: +82-2-716-2428    Fax: +82-2-714-5103    E-mail: journal@endocrinology.or.kr                

Copyright © 2021 by Korean Endocrine Society. All rights reserved.

Developed in M2PI

Close layer
prev next